# SDR ASOA201001935

- Difficulty date: December 13, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 19,417 hours, 14,134 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Faded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLACARDS FADDED ON EXTERIOR OF CREW ESCAPE HATCH.  REMOVED FADED SILKSCREEN PRINT FROM CREW ESCAPE HATCH IAW AMM 20-60-11-000-801.   INSTALLED NEW SERVICEABLE SILKSCREEN PRINT TO CREW ESCAPE HATCH IAW MM 20-60-11-400-801.
